Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007 (2007), Article ID 42640, 33 pages
http://dx.doi.org/10.1155/2007/42640
Research Article

On a Class of Forward-Backward Stochastic Differential Systems in Infinite Dimensions

Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci 32, Milano 20133, Italy

Received 28 June 2006; Revised 27 February 2007; Accepted 14 April 2007

Copyright © 2007 Giuseppina Guatteri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Antonelli, “Backward-forward stochastic differential equations,” The Annals of Applied Probability, vol. 3, no. 3, pp. 777–793, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications, vol. 1702 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. Y. Hu and S. Peng, “Solution of forward-backward stochastic differential equations,” Probability Theory and Related Fields, vol. 103, no. 2, pp. 273–283, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Ma, P. Protter, and J. Yong, “Solving forward-backward stochastic differential equations explicitly---a four step scheme,” Probability Theory and Related Fields, vol. 98, no. 3, pp. 339–359, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Pardoux and S. Tang, “Forward-backward stochastic differential equations and quasilinear parabolic PDEs,” Probability Theory and Related Fields, vol. 114, no. 2, pp. 123–150, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Zentralblatt MATH · View at MathSciNet
  7. G. Da Prato and J. Zabczyk, Ergodicity for Infinite-Dimensional Systems, vol. 229 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1996. View at Zentralblatt MATH · View at MathSciNet
  8. F. Confortola, Dissipative backward stochastic differential equations in infinite dimensions, Ph.D. thesis, Politecnico di Milano, Milano, Italy, 2005.
  9. Y. Hu, J. Ma, and J. Yong, “On semi-linear degenerate backward stochastic partial differential equations,” Probability Theory and Related Fields, vol. 123, no. 3, pp. 381–411, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Hu and S. Peng, “Adapted solution of a backward semilinear stochastic evolution equation,” Stochastic Analysis and Applications, vol. 9, no. 4, pp. 445–459, 1991. View at Zentralblatt MATH · View at MathSciNet
  11. E. Pardoux and A. Răşcanu, “Backward stochastic differential equations with subdifferential operator and related variational inequalities,” Stochastic Processes and Their Applications, vol. 76, no. 2, pp. 191–215, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Tessitore, “Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE,” Stochastic Analysis and Applications, vol. 14, no. 4, pp. 461–486, 1996. View at Zentralblatt MATH · View at MathSciNet
  13. S. Peng, “Stochastic Hamilton-Jacobi-Bellman equations,” SIAM Journal on Control and Optimization, vol. 30, no. 2, pp. 284–304, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Ma and J. Yong, “Adapted solution of a degenerate backward SPDE, with applications,” Stochastic Processes and Their Applications, vol. 70, no. 1, pp. 59–84, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Ma and J. Yong, “On linear, degenerate backward stochastic partial differential equations,” Probability Theory and Related Fields, vol. 113, no. 2, pp. 135–170, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Fuhrman and G. Tessitore, “Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control,” The Annals of Probability, vol. 30, no. 3, pp. 1397–1465, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Cannarsa and G. Da Prato, “Second-order Hamilton-Jacobi equations in infinite dimensions,” SIAM Journal on Control and Optimization, vol. 29, no. 2, pp. 474–492, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Delarue, “On the existence and uniqueness of solutions to FBSDEs in a non-degenerate case,” Stochastic Processes and Their Applications, vol. 99, no. 2, pp. 209–286, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Fuhrman, “A class of stochastic optimal control problems in Hilbert spaces: BSDEs and optimal control laws, state constraints, conditioned processes,” Stochastic Processes and Their Applications, vol. 108, no. 2, pp. 263–298, 2003. View at Zentralblatt MATH · View at MathSciNet
  20. M. Fuhrman and G. Tessitore, “Existence of optimal stochastic controls and global solutions of forward-backward stochastic differential equations,” SIAM Journal on Control and Optimization, vol. 43, no. 3, pp. 813–830, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Fuhrman and G. Tessitore, “The Bismut-Elworthy formula for backward SDEs and applications to nonlinear Kolmogorov equations and control in infinite dimensional spaces,” Stochastics and Stochastics Reports, vol. 74, no. 1-2, pp. 429–464, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Gozzi, “Regularity of solutions of a second order Hamilton-Jacobi equation and application to a control problem,” Communications in Partial Differential Equations, vol. 20, no. 5-6, pp. 775–826, 1995. View at Zentralblatt MATH · View at MathSciNet
  23. F. Gozzi, “Global regular solutions of second order Hamilton-Jacobi equations in Hilbert spaces with locally Lipschitz nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 198, no. 2, pp. 399–443, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Cerrai, Second Order PDE's in Finite and Infinite Dimension. A Probabilistic Approach, vol. 1762 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2001. View at Zentralblatt MATH · View at MathSciNet
  25. G. Guatteri and G. Tessitore, “On the backward stochastic Riccati equation in infinite dimensions,” SIAM Journal on Control and Optimization, vol. 44, no. 1, pp. 159–194, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Ph. Briand, B. Delyon, Y. Hu, E. Pardoux, and L. Stoica, “Lp solutions of backward stochastic differential equations,” Stochastic Processes and Their Applications, vol. 108, no. 1, pp. 109–129, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Zabczyk, “Parabolic equations on Hilbert spaces,” in Stochastic PDE's and Kolmogorov Equations in Infinite Dimensions (Cetraro, 1998), G. Da Prato, Ed., vol. 1715 of Lecture Notes in Mathematics, pp. 117–213, Springer, Berlin, Germany, 1999. View at Zentralblatt MATH · View at MathSciNet
  28. A. Chojnowska-Michalik, “Representation theorem for general stochastic delay equations,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 26, no. 7, pp. 635–642, 1978. View at Zentralblatt MATH · View at MathSciNet